postponed my injection appt.


Posted by kathy , Aug 29,2001,04:53   Archive
i was able to postpone my injection for next week as my eyes do not feel the same distress as most of the summer. this again coincides with the sun beginning it's autumnal phase; the light is definitely changing. this has been one very long hot summer for me.
of course i hope they don't wear off over the labor day weekend. anyway i think this is good news.



Recommend Current pageAuthor Profile
Replies to this message


Re: postponed my injection appt.

Re : postponed my injection appt. --- kathy
Posted by Lynn Yarbrough , Aug 29,2001,11:17 Top of Thread Archive
Good thinking. I see you have taken over the scheduling of your shots, as everyone must to get control of your treatment. You are discovering that you can stretch out the interval between shots, and that will be good in the long run.

Hey, everybody! Follow her example. Tell your Dr. when you need shots. You can know as you come down off your "Botox high" of non-spasming. The time to reschedule, I have found, is when you can count about ten spasms per day. With fewer than that, the shots will wait. If you have more than ten per day, consistently, you may profit from stress management.

I realize that each individual may have variations in intensity, duration, etc. These are kinda guidelines, with the aim of regaining control of your life.

--- Lynn




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: postponed my injection appt.

Re : Re: postponed my injection appt. --- Lynn Yarbrough
Posted by kathy , Aug 30,2001,08:22 Top of Thread Archive
thanks, lynn. i have always done this; i've had this disorder for over 10 years. it's always a risk to postpone the shots but what i am trying to point out Is that for me , the more frequent injection times have correlated the past 2 years to the increased intensity of the sun during the early summer months and the stability my doctor and i are trying to strive for , with the celebrex, can only be changed, for example with your finding new injection sites for yourself, when the weather becomes cooler and i do not have the additional factors of heat, increased intense sunlight, and high humidity, interfering with what was an improved condition before the summer.
Did your doctor also change the dosages at the new sites you received your injections??



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile